# SDR 2008UALA02612

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 29,043 hours, 6,629 cycles
- Engine: Pwa PW4077
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Detector
- Part number: 0871DL6
- Condition: Failed
- Location: Radome
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ICE DETECTOR L LEFT ICE DETECTOR FAILURE.  STATUS CREW COMMENTS, STATUS MESSAGE ICE DETECTOR L MSG-3010141 ACTIVE ES HARD.  REPLACED ICE DETECTOR LRU IAW MM30-81-01 OPS CHK GOOD.  AC OK FOR SERVICE.
